≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Safi causes constipation on me.

I am a patient of constipation from one year.
i take Ispaghol HUsk to cure it.And some other medication.
In order to purify my blood and make my skin glow, i started taking SAFI.
but whenever i take,it causes a slight constipation.But regular intake causes acute & Chronic.
So please suggest me its solution or any other better way out
 
  Umar Mahmood on 2012-07-20
This is just a forum. Assume posts are not from medical professionals.
Please copy the Questionnaire from the following thread
http://www.abchomeopathy.com/forum2.php/188925/
and post all the questions here duly answered. On that basis your remedy may be worked out.
 
kadwa 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.